# SDR DALA2025101607570

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N398DN
- Make and model: Airbus A321-211
- Aircraft serial: 9360
- Aircraft time: 18,528 hours, 7,877 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LENS EXIT SIGN IN DOOR FRAME DOOR L3 AND DOOR FRAME DOOR L4 AT PASSENGER CABIN.   REPLACED LENS EXIT SIGN IN DOOR FRAME DOOR L3 AND DOOR FRAME DOOR L4 AT PASSENGER CABIN AS PER A320 FAM AMM 33-51-13-000-001-A STEP 4.A(1)(A) AND AS PER A320 FAM AMM 33-51-13-400-001-A STEP 4.A(3)(E) THRU (G). (LP 1254842)
